[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Re: insulin-pumpers-digest V8 #629



I just recently switched from the Ultraflex to the Insets.  I was able to go
3-4 days with the ultraflex, but even changing daily with the insets, I am
getting welts where the infusion set is, after I remove it.  I called Animas,
who said they would have a nurse call me.  Two weeks have passed - no calls.
I like the "lancet" inserter so I hate to go back, but I can't deal with these
lumps.  Has anybody has this happen?  If so, what did you do about it?
Thanks, Jennifer

  Date: Sun, 2 Jan 2005 07:05:55 EST
  From: email @ redacted
  Subject: [IP] RE: Infusion site a little bit red

  I go three days between changes.  The site through the window gets  pink
then
  red as the days go by.  I think it's just irritation.  I've  only had one
  infection and that was different:  really red and pus and  sore.
  Mary Ann
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org